# SDR QXEA0300119

- Difficulty date: January 22, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 13,620 hours, 18,750 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 97033
- Condition: Failed
- Location: Zone 200
- Part time: 10,446 hours, 14,789 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2134- NO.1 AC GENERATOR CAUTION LIGHT ILLUMINATED. RESET PER EMERGENCY CHECKLIST WITH NO CHANGE. REMOVED AND REPLACED NO.1 AC GENERATOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
